# SDR SWAA041385

- Difficulty date: May 14, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 33,806 hours, 29,412 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Clevis
- Condition: Corroded
- Location: Vertical Stab
- Component: Vertical Stab
- Component part number: 6546872
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB REAR SPAR CLEVIS FWD AND AFT LUG FACES, CORRODED.  REPAIRED VERTICAL STAB PER ER.
